Advanced search
Add to list

Determinantal facet ideals

Author
Organization
Keywords
GROBNER BASES, RINGS, MINORS

Citation

Please use this url to cite or link to this publication:

MLA
Ene, Viviana, et al. “Determinantal Facet Ideals.” MICHIGAN MATHEMATICAL JOURNAL, vol. 62, no. 1, 2013, pp. 39–57, doi:10.1307/mmj/1363958240.
APA
Ene, V., Herzog, J., Hibi, T., & Mohammadi, F. (2013). Determinantal facet ideals. MICHIGAN MATHEMATICAL JOURNAL, 62(1), 39–57. https://doi.org/10.1307/mmj/1363958240
Chicago author-date
Ene, Viviana, Jürgen Herzog, Takayuki Hibi, and Fatemeh Mohammadi. 2013. “Determinantal Facet Ideals.” MICHIGAN MATHEMATICAL JOURNAL 62 (1): 39–57. https://doi.org/10.1307/mmj/1363958240.
Chicago author-date (all authors)
Ene, Viviana, Jürgen Herzog, Takayuki Hibi, and Fatemeh Mohammadi. 2013. “Determinantal Facet Ideals.” MICHIGAN MATHEMATICAL JOURNAL 62 (1): 39–57. doi:10.1307/mmj/1363958240.
Vancouver
1.
Ene V, Herzog J, Hibi T, Mohammadi F. Determinantal facet ideals. MICHIGAN MATHEMATICAL JOURNAL. 2013;62(1):39–57.
IEEE
[1]
V. Ene, J. Herzog, T. Hibi, and F. Mohammadi, “Determinantal facet ideals,” MICHIGAN MATHEMATICAL JOURNAL, vol. 62, no. 1, pp. 39–57, 2013.
@article{8667482,
  author       = {{Ene, Viviana and Herzog, Jürgen and Hibi, Takayuki and Mohammadi, Fatemeh}},
  issn         = {{0026-2285}},
  journal      = {{MICHIGAN MATHEMATICAL JOURNAL}},
  keywords     = {{GROBNER BASES,RINGS,MINORS}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{39--57}},
  title        = {{Determinantal facet ideals}},
  url          = {{http://dx.doi.org/10.1307/mmj/1363958240}},
  volume       = {{62}},
  year         = {{2013}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: